# SDR DHL2006770501

- Difficulty date: September 28, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- Aircraft time: 65,520 hours, 38,347 cycles
- Engine: Pwa JT8D17A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Angle
- Part number: AC10031000467
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASTAR NR 111384:  LT IB MID FLAP T/E LOWER STRUCTURE, WBL 70 TO 134 IS CRACKED FOUR PLACES IN CUT OUTS.  CUT OUT DAMAGED AREA IAW SRM 51-30-2 AND 51-40-3, FIG.1. FAB NEW FROM AC 1003-100046-7075-T6, SIZE 68.75 INCH PO NR 6295115 AND ONE SPLICE WITH AC 1003-100046-7075-T6, SIZE 9 INCH, PO NR 6295115 IAW SRM 57-50-2 AND 51-40-3, FIG.1, TREATED AND PRIMED REPAIR PARTS IAW SRM 51-10-2. INSTALLED NEW PART IAW SRM 51-30-2.
